MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025

LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025
Catalog Number 14049543267
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 leica biosystems received a complaint that the customer experienced suboptimal tissue processing on their asp6025, tissue processor.As a result, 6 tissue samples have not been diagnosed.
 
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Additional Manufacturer Narrative
The investigation revealed the following: the instrument logs were analyzed by the lbs lead industry engineer, and no instrument error was detected during the processing steps related to the damaged tissue.The program was completed successfully, and the customer continues the instrument to normal use.The incident was user unrelated and caused by the usage of the consumed reagents.The customer used reagents that were used prior to this run and mistakenly declared them in the computer system as fresh reagents.This caused the faulty processing and the resulting tissue damage.

Brand Name
ASP6025
Common Device Name
ASP6025
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstrasse 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai,pudong, 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key17571555
Report Number8010478-2023-00007
Device Sequence Number12817720
Product Code IEO
UDI-Device Identifier04049188158819
UDI-Public(01)04049188158819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number14049543267
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown